# SDR IXXA08SMN133S

- Difficulty date: April 11, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 290 L35r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIRS LOCATED AT STATION FS 290 LONGERON 35.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO CRACK AND CORROSION FOUND.  FABRICATED REPAIR DOUBLER, TRIPLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08188 DATED 04/23/08, SEMAN DRAWING NUMBER ED-4756 DATED 04/21/08, DC8 SRM 51-1-21, 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-1-21, AND 51-3-1.
